# SDR 96ZZZX2961

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86TR
- Make and model: Beech B100
- Aircraft serial: BE22
- Propeller: Hartzl HCB4TN5
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Cracked
- Location: Prop Backside
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORPORATE TECHNICIAN NOTICED A FLAW IN BACKSIDE OF A PROPELLER BLADE.  UPON FURTHER INSPECTION, FLAW WAS DISCOVERED TO BE A CRACK APPROXIMATELY 3.25 INCHES IN LENGTH, AND 14.3750 INCHES FROM THE TIP OF THE BLADE.  CRACK SPAN WIDTHWISE, AND COULD BE SEEN TO OPEN UP WHEN BLADE WAS FLEXED BY HAND.  PROPELLER BLADE SPANS ONLY 7 INCHES AT POSITION OF CRACK.  CRACK WAS APPROXIMATELY CENTER OF BLADE, AND HAS NOT PROPAGATED TO THE LEADING AND TRAILING EDGES.  ALSO, CRACK CANNOT BE SEEN OR DETECTED WITH EDDY CURRENT MACHINE ON THE FACE SIDE OF THE PROPELLER BLADE.
